# SDR DALA2015041802805

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB FRAME 20 -Y1732 AT FWD GALLEY AREA L=0.895 W=0.658, D=0.002.  APROXIMATELY SSI531189.  REPLACED WEB LOCATED ON FR 20 -Y1732 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112783.
